# SDR SWAA001549

- Difficulty date: August 16, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N741SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29277
- Aircraft time: 6,332 hours, 4,063 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning Light
- Part number: 212A1110
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, I

## Discrepancy

DESCENDING OUT OF 41,000 FEET, BOTH BLEED TRIP LIGHTS ILLUMINATED.  INITIATED EMERGENCY DESCENT AND BLEEDS C/B RESET AT 20,000 FEET.  C/W RAPID DEPRESSURIZATION CHECK.  COULD NOT DUPLICATE.  OPS CK GOOD PER MM.
